Please use this identifier to cite or link to this item:
Title: Optimal preemptive scheduling in multiprocessor systems with incomplete communication graph
Authors: Grechuk, BV
Furugyan, MG
First Published: May-2005
Citation: CYBERNETICS AND SYSTEMS ANALYSIS, 2005, 41 (3), pp. 397-402
DOI Link: 10.1007/s10559-005-0073-0
ISSN: 1060-0396
eISSN: 1573-8337
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.